| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected after a trauma occurred on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: according to the information received from the field in situ measurements showed temporarily high ground path impedance (gpi), which was likely caused by a transient air bubble over the reference electrode.The recipient will be monitored by the clinic.The device remains implanted and in use.
Event or Problem Description
The user's hearing performance with the device is affected after a trauma occurred on (b)(6) 2023.The user was re-fitted on (b)(6) 2023 and can hear well with the device.